×

zbMATH — the first resource for mathematics

Ordinary differential equations in linear topological spaces. I. (English) Zbl 0175.15101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S; Nirenberg, L, Properties of solutions of ordinary differential equations in Banach space, Comm. pure appl. math., 16, 121-239, (1963) · Zbl 0117.10001
[2] Bourbaki, N; Bourbaki, N; Bourbaki, N; Bourbaki, N, Espaces vectoriels topologiques, Actualités sci. ind., Actualités sci. ind., Actualités sci. ind., 1230, (1955), Hermann Paris · Zbl 0066.35301
[3] Balakrishnan, A.V, Abstract Cauchy problems of the elliptic type, Bull. amer. math. soc., 64, 290-291, (1958) · Zbl 0085.32702
[4] Balakrishnan, A.V, Fractional powers of closed operators and the semigroups generated by them, Pacific J. math., 10, 419-437, (1960) · Zbl 0103.33502
[5] Dunford, N; Schwartz, J.T, Linear operators, part I, (1957), Interscience New York
[6] Fattorini, H.O; Fattorini, H.O, Differential equations in linear topological spaces, II, Notices amer. math. soc., Notices amer. math. soc., 14, 140, (1967) · Zbl 0908.93033
[7] Feller, W, On the generation of unbounded semi-groups of bounded linear operators, Ann. math., 58, 166-181, (1953)
[8] Hille, E; Phillips, R.S, Functional analysis and semigroups, ()
[9] Hille, E, A note on Cauchy’s problem, Ann. soc. polon. math., 25, 56-58, (1952) · Zbl 0049.09003
[10] Hille, E, Le problème abstrait de Cauchy, (), 95-103
[11] Hille, E, Une généralisation du problème de Cauchy, Ann. inst. Fourier (Grenoble), 9, 31-38, (1952) · Zbl 0055.34503
[12] Hille, E, The abstract Cauchy problem and Cauchy’s problem for parabolic differential equations, J. d’anal. math., 3, 81-196, (1954) · Zbl 0059.08703
[13] Kurepa, S, A cosine functional equation in Hilbert space, Can. J. math., 12, 45-50, (1960) · Zbl 0090.10001
[14] Kurepa, S, A cosine functional equation in Banach algebras, Acta sci. math. Szeged., 23, 255-267, (1962) · Zbl 0113.31702
[15] Krein, S.G; Sobolevskiĭ, P.E, A differential equation with an abstract elliptic operator in Hilbert space, Dokl. akad. nauk. SSSR, 118, 233-236, (1958) · Zbl 0082.11702
[16] Lions, J.L, Equations differentielles operationelles et problèmes aux limites, (1960), Springer Berlin
[17] Ljubič, Ju.I, On the theorem of the uniqueness of the solution of the abstract Cauchy problem, Uspehi mat. nauk., 16, 181-196, (1961)
[18] Ljubič, Ju.I, Density conditions on the initial manifold for the abstract Cauchy problem, Dokl. akad. nauk. SSSR, 155, 262-265, (1964)
[19] Maté, L, On semigroups of operators in a Fréchet space, Dokl. akad. nauk. SSSR, 142, 1247-1250, (1962)
[20] Miyadera, I, Semi-groups of operators in Fréchet spaces and applications to partial differential equations, Tohoku math. J., 11, 162-183, (1959), (2) · Zbl 0092.32105
[21] Phillips, R.S, A note on the abstract Cauchy problem, (), 244-248 · Zbl 0058.10603
[22] Prokopenko, L.N, The uniqueness of the solution of the Cauchy problem for differential-operator equations, Dokl. akad. nauk. SSSR, 148, 1030-1033, (1963) · Zbl 0133.07904
[23] Ridzhik, I.M; Gradstein, I.S, Tables of integrals, sums, series and products, (1963), Gostekhizdat Moscow
[24] Schwartz, L, LES équations d’évolution liées au produit de composition, Ann. inst. Fourier Grenoble, 2, 19-49, (1950) · Zbl 0042.33103
[25] Sobolevskiǐ, P.E, On a type of second-order differential equation in a Banach space, Azerbaidzan GoS. univ. ucen. zap. ser. fiz.—mat. nauk. SSSR, 158, 1010-1013, (1964)
[26] Vilenkin, N.Y; Gorin, E.A, Functional analysis, (1964), Izdatelstvo “Nauka” Moscow, and others
[27] Yosida, K, An operator-theoretical integration of the wave equation, J. math. soc. Japan, 8, 79-92, (1956) · Zbl 0071.09202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.